Nagoya Mathematical Journal

On certain isolated normal singularities

Lucian Bădescu

Full-text: Open access

Article information

Nagoya Math. J., Volume 61 (1976), 205-220.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14B05: Singularities [See also 14E15, 14H20, 14J17, 32Sxx, 58Kxx]
Secondary: 14M10: Complete intersections [See also 13C40]


Bădescu, Lucian. On certain isolated normal singularities. Nagoya Math. J. 61 (1976), 205--220.

Export citation


  • [1] A. Altman andS.Kleiman, Introduction to Grothendieck Duality Theory, Springer Lecture Nothes in Math. (1970).
  • [2] M. Artin, Some numerical criteria for contractibility of curves on an algebraic surface, Amer. J. Math. 84 (1962), pp. 485-496.
  • [3] M. Artin, Onisolated rational singularities of surfaces, Amer. J. Math.88 (1966), pp. 129-136.
  • [4] H. Bass, Ontheubiquity of Gorenstein rings, Math. Zeit. 82 (1963), pp. 8-28.
  • [5] L. Badescu, Contractions rationnelles des varietes algebriques, Annali Sc.Norm. Sup. Pisa, 27 (1973), pp. 743-747.
  • [6] L. Badescu, Contractions algebriques et applications, Revue Roum. Math.Pur. Appl. XIX,2 (1974), pp.143-160.
  • [7] L. Badescu et M. Fiorentini, Criteri di semifattorialita e di fattorialita per gli anelli locali conapplicazioni geometrche, Annali Mat. Pura Appl. CII (1975),pp. 211-222.
  • [8] V. Brinzanescu, Asupra scufundarilor Veronese, Studii Cere. Matematice Nr.5 (1974).
  • [9] M.Fiorentini, Esempi di anelli di Cohen-Macaulay semifattoriali chenonsono di Gorenstein, Rend. Acad. Lincei, series VIII, 50,fasc. 5 (1971).
  • [10] A. Grothendieck, Seminaire de Geometrie Algebrique 1962 (SGA II), Paris.
  • [11] A. Grothendieck, et J. Dieudonne, Elements de Geometrie Algebrique (E.G.A.), chap. I–III, 1961, Paris.
  • [12] D. Mumford, Lectures on curves on an algebraic surface, Princeton, New Jersey, 1966.
  • [13] J. P. Serre, Faisceaux algebriques coherents (FAC), Annals Math. 61 (1955), p. 197-278. University of Bucharest, Dept. of Mathematics